# SDR DALA13045410989

- Difficulty date: September 15, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 55,808 hours, 40,503 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION LT HORIZONTAL STAB REAR SPAR CAP, AT UPPER ROW INBD BOLT IN INSPECTION AREA.  ACCOMPLISHED  SPAR CAP SPLICE REPAIR IAW SR09550027-7001, REV LEVEL "D" AND ER/A 518518-14AD REV-ORIGINAL.
